# SDR CALA2013123094018

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 47,792 hours, 10,270 cycles
- Engine: Pwa PW4077
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RT AFT TIRE BRAKE PIN LESS THAN 1 - 8 INCH 3 AFT.  BRAKE HAS A 3 DAY LIMIT & MUST BE R & R BRAKE POSITION IS NR 3 RT AFT PARTS 120-9019 MR32558 BRAKE SPA GUM LOB.
